MathSciNet Relay Station
MathSciNet bibliographic data
MR2650824 35B41 (35K57)
Anh, Cung The; Bao, Tang Quoc Pullback attractors for a class of non-autonomous nonclassical diffusion equations. Nonlinear Anal. 73 (2010), no. 2, 399–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement